Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "Petrov V."
Found 2 record(s)
1. NON-ABELIAN STOKES THEOREMS IN YANG-MILLS AND GRAVITY THEORIES
2. YANG--MILLS THEORY IN THREE DIMENSIONS AS A QUANTUM GRAVITY THEORY
Diakonov D., Petrov V.
ZhETF, 2000, Vol. 118, No. 5, p. 1012

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems